Last night was unbearable and I have no idea why...
Last night when I was about to go to bed my female part with "V" as the first letter was uncontrollably itchy. So, hoping to get rid of the pain, I started to scratch it away. That just made it worse. So when I was laying in my bed it was so bad I couldn't stop :\ During this I started to get a really bad abdominal pain which was unbearable too. I layed in my bed for hours trying to get to sleep but the pain was so bad I couldn't.
If this helps I am not very fit and I'm chubby. At present I don't do any sports, I eat alot of junk food at times and at other times I eat very healthy. I have also noticed I went to the bathroom a few times more than I usually do. I have lost some of my appetite and interest in most things I love.
I am getting really worried about this. If you could help me to try figure this out, how to avoid it and simple treatment I would be in forever debt. <:)
I am sorry you have has such a terrible night.
You most likely have a female infection. It could be any number of things though. Have you ever had a yeast infection? This will cause the itch you describe.
Have your Mom take you to the doctor and have some test done as soon as possible. With these kinds of infections it is best to have it treated right away:)
Let us know how your doing.
The new cream put me in tears. It hurt me sooo much, I'm still crying - And I NEVER cry. I told mymum ad she says if it isn't settled by tomorrow arvo, we're going to the doctor.
The first cream I used was DermAid and the one I used 20 mins ago (Which I washed off as soon as it stated hurting) was Canesten. If there's anything else I can use which may be effective PLEASE TELL ME :(
Yeah I think my mum wll take me soon, I want to go also to find out what it is, how to stop it and how to avoid it. Hopfully it isn't something big I need to worry about.
Thanks for your extremely kind comments, I'll let you all know what has happened. Thanks also for your time,
I went to the doctor today and prescribed me Bactroban (cream) and that just made it itchy too -_- So I washed it off and now it feels a bit better. Could the reaction of the cream be an allergic one? I got a couple other creams too, to use before bed though so I will come on again before I go to sleep sayin if that makes it better/worse.
Also the doctor said that it is because of these pimples I have there and I don't actually think that is the reason. She said that some of the bugs went into the cells and then that caused the itchiness but I don't really think that's why... The pimples weren't why it was bad in he first place. The first place go itchy didn't even have the "pimples". :S
I want it to go away so much. I can't do anything: Sport - I get sweaty and won't help, the creams just makes it feel worse, scratching it is almost impossible in school hours but evcen doing that makes it worse. My mum isn't listening to me all she is saying is "The cream will make it better" BUT IT'S NOT! I feel like you guys reading and replying to this are the only ones who actually care. It's so bad I am crying - again.
I feel so bad for you. I can tell you that sometimes it will hurt as the cream works. The area is probably really irritated and for awhile anything will make it hurt, burn or itch until it heals. It can itch before the pimples are actually visable. I would beleive your doctor and follow her instructions. She is the expert.
I would keep applying the cream as prescribed and tolerate the pain and itching for a few days. It may be the only way this will improve. Hang in there and let us know how you are doing.
I agree with tuck. Keep using the cream and try to refrain from itching. I am hoping that one of the other creams is an antifungal. Any cream or lotion may itch or burn if your skin is irritated and raw from scratching it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.